# SDR ASAA2021010233910

- Difficulty date: January 2, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 65,370 hours, 26,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812629
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT TRANSITION PANEL CORRODED AT STA 500 RBL 26.  GROUNDED-YES.  REMOVED CORROSION AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS, IAW B737-900 SRM 53-30-15-1A-1.  REMOVED AND REPLACED TRANSITION PANEL (SHIELD), IAW B737-900 SRM 51-40-02-0G-0W.5 O .032 R .022 L 1.2 D .010.
